# SDR COMA0260569

- Difficulty date: October 5, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 14,706 hours, 13,650 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 755469E
- Part serial: 03861767
- Condition: Failed
- Location: Left
- Part time: 13,711 hours, 13,142 cycles
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

NUMBER ONE GENERATOR AND INTEGRATED DRIVE GENERATOR WARNING DURING TAKE OFF.REPLACED THE LEFT INTEGRATED DRIVE GENERATOR.
